Doctor insights on:
Lorazepam Overdose In Children
Yes, Don't even try: I strongly recommend not trying such a combination as you may be putting your life at risk. Lorazepam should only be taken under supervision by a healthcare provider, combining it with alcohol could be deadly. Seek help immediately if you are depressed or have suicidal thoughts. ...Read more
Major risk of combo: Using narcotic pain or cough medications together with other medications that also cause central nervous system depression can lead to serious side effects including respiratory distress, coma, and even death. Talk to your doctor about alternatives to avoid a major drug interaction here. Ref: https://www. Drugs. Com/interactions-check. Php? Drug_list=1488-0, 1770-0 ...Read more
I have taken overdose of ativan (lorazepam) many times n am felling terribly sick now. What should I do??
Call 911: Please call 911 immediately and go to hospital. ...Read more
My friend takes a lot of apo lorazepam pills in 1mg each. I'm worried and I wonder at how much mg she should stop before having a serious overdose?
Lorazepam overdose: Advise your friend she is in danger of taking so much lorazepan. She should report this to her docor and get a checkup. Be careful. ...Read more
DEFINITELY!!!!!!: Ativan (lorazepam) is a sedative/hypnotic agent. It can cause respiratory depression which means you stop breathing. Please seek help immediately if you or someone you know has taken an overdose or is planning on taking an overdose. This is not something to play around with at all! ...Read more
As I have said that I hv taken overdose of ativan (lorazepam) many times now m suffering from its side effects like NT being able to concentrate breathing problem?
Depends on factors: Depends on many factors including age sex liver condition previous benzo use and many other factors like if the person had developed tolerance to the benzodiazepine or new to the use what kind of heart or brain condition he or she was in so question like that are hard to answer unless seen clinically so answered will be very hypothetical means book like. ...Read more
Sis overdosed in trazodone, doxylamine, lorazepam, anti-emetics over 24h ago. Sleeps a lot, feels dizzy. Will the effects increase or wear down? Help
Bad combo: These medications are all sedating and have a potential to interact depending on the dosage taken. Lorazepam ingestion can be reversed with a medication called flumazenil (clonazepam). It sounds like you're quite concerned about your sister. .. Going to the ER and making sure that she receives the proper medical and (more importantly) psychiatric care is definitely your best bet. Hope that helps! ...Read more
Overdose- 3.5 mg of xanax, (alprazolam) 1mg of lorazepam, 100 mg of tramadol, 2 norco 20/650 and 50 mg of atarax. Plus 3 cocktails. Am I at risk of dying?
Emergency Situation: Healthtap received your message about 20 minutes ago. You should call 911 or have a responsible party drive you to the nearest emergency room immediately. Do not hesitate. Obviously you are reaching out for guidance and help. Please seek help immediately without delay. There is help waiting for you. Good luck. ...Read more
Am I at risk for overdose? I took 2 norco 5, 2 tramadol, 3 Xanax (alprazolam). 5, 1 lorazepam 1, and 2 atarax 25 plus3 cocktails. Am I at risk for not waking up?
Yes. Yes. YES!: Stop taking pills. Get help now. If you are alone call 911. ...Read more
Ativan (lorazepam): Gradual tapering over weeks, depending on the current dose & how long u have been on it. Your doctor is the best to consult. ...Read more
Talk w/your doctor: This depends on why it was prescribed to you, and at what dose, etc. Please speak with the doctor who prescribed you the medicine to make sure about your particular case. ...Read more
Supervised Only: Ativan (generic lorazepam) belongs to the class of benzodiazepines. One can develop a physical dependency after only two weeks of use. Tapering one's dose must be done under the supervision of a qualified individual, preferably the prescribing physician. Sudden cessation can lead to withdrawal symptoms including anxiety, confusion, hallucinations, seizures and even death. Safe tapering is possible. ...Read more
Yes if: This is the way your doctor has prescribed you your treatment, like Paxil (paroxetine) to be taken on a daily basis and Lorazepam 0.5 mg once a day as needed for anxiety. To the opposite, if u take medications on ur own, u are self-medications yourself and, this at ur own risk. The best for u is to get back to ur prescribing doc, tell her/him ur symptoms & ask 4 clarification or readjustment of ur treatment. ...Read more
Ativan (lorazepam): No harmful adverse interaction between the 2 ...Read more
May need to switch:
Notable side effects-sedation, fatigue, depression. Dizziness, ataxia, slurred speech, weakness. Forgetfulness, confusion, hyper-excitability. Rare hallucinations, mania, also rare hypotension. Hysalivation or dry mouth.
Dangerous side effects: respiratory depression if taken with CNS depressant in overdose. Rare hepatic & renal dysfunction. Bllod dyscrasias. ...Read more
Is it ok to take. 25 mg of lorazepam 6 hrs apart? I.Dont fil taking it with 1 mg so I take it in half....
A Mild Tranquilizer: Ativan (generic lorazepam) belongs to the benzodiazepine family of medications. Ativan when prescribed and taken appropriately can be used for the short-term relief of mild anxiety. It is addictive and has potential for abuse. Close monitoring is important. Use the lowest effective dose for the shortest interval. Other members of this family include valium, xanax, (alprazolam) and klonopin. ...Read more
Yes: Ativan (lorazepam) is a benzodiazipine, this class of meds can be addicting, even small doses used over an extended period of time can be very difficult to stop. Some people take them as prescribe and find it very hard to stop, others can be more overtly addicted and continue to take higher and higher doses. In general best for short term use only. Try to avoid if history of addiction like alcohol. ...Read more